MathSciNet Relay Station
MathSciNet bibliographic data
MR647282 (83h:92039) 92A15 (45M05)
Diekmann, O. Thresholds and travelling waves for the geographical spread of infection. J. Math. Biol. 6 (1978), no. 2, 109–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement